# SDR IPXA2B75715

- Difficulty date: October 7, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 309
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING OF MAIN CARGO DECK FAILED TO ILLUMINATE DURING TEST.  LAMPED EMERGENCY CEILING LIGHT IAW MM 33-51-07-2, OPS CHECKED GOOD.
